Mathew Omonigho Omeike. "New results on asymptotic behavior of solutions of certain third-order nonlinear differential equations." Kragujevac Journal of Mathematics 35.35 (2011): 99-109. <http://eudml.org/doc/253450>.
@article{MathewOmonighoOmeike2011, author = {Mathew Omonigho Omeike}, journal = {Kragujevac Journal of Mathematics}, keywords = {boundedness}, language = {eng}, number = {35}, pages = {99-109}, publisher = {Prirodno-matematički fakultet Kragujevac}, title = {New results on asymptotic behavior of solutions of certain third-order nonlinear differential equations}, url = {http://eudml.org/doc/253450}, volume = {35}, year = {2011}, }
TY - JOUR AU - Mathew Omonigho Omeike TI - New results on asymptotic behavior of solutions of certain third-order nonlinear differential equations JO - Kragujevac Journal of Mathematics PY - 2011 PB - Prirodno-matematički fakultet Kragujevac VL - 35 IS - 35 SP - 99 EP - 109 LA - eng KW - boundedness UR - http://eudml.org/doc/253450 ER -